Amen Mush....I was wondering where you've been. I'm beginning to think they put something in our water system. I have had maybe 2-3 hrs of sleep a night and my pain levels have been off the charts. I know one of the side effects of my BP meds is increased joint and muscle pain, and I have both of those chronically anyway, but geeeze!
And when I do finally sleep, when I wake up, I can barely walk. Hubby and I stopped at Lowes last weekend and I was looking at the annuals, but couldn't bring myself to buy any yet. We've had that cold snap this week and rain on and off & it's just ruined my mood. I'm just downright cranky. Maybe planting some pretty flowers is just what I need. So, hopefully this weekend, if the weather improves.......
I keep looking at all these threads and everyone seems to be getting slammed. Some worse than others. I know I'm not having it as bad as some of the others, so I should be thankful for that. I have an appointment with my GYN tomorrow, for my annual and boy, is he going to get an earful. I am convinced some of this has to do with peri-mentalpause.
So what's going on with you? Same as me, or something different?
Well, I guess I've crabbed enough for now, but thanks for the opportunity to vent. Great idea for a thread. I actually feel a little better just typing it out.
Hang in there my friend. Here's to better days ahead for all of us, cmpgirl
We've been having great weather but that hasn't helped my pain at all. I am having so much muscle pain in my legs. It's going off the charts. I spoke to my doc about it yesterday at my monthly appointment and he's a little concerned. he just started me on anti-cholesterol meds two months ago, and that coincides with this worsening of the muscle pain. I don't usually get muscle pain, as my problem is joint (bone) pain. So it's out of the ordinary. As I already knew, one nasty side effect of anti-cholesterol meds is damage to muscle tissues, which can include the heart - this is what's worrying my doc. But the pain is only in my legs, which I told him. But he said that this pain can still be localized. So he's ordered even more blood tests to check for the presence of something that is present if the anti-cholesterol is damaging my muscles. If these blood tests don't let up I may have to be seen for anemia. I also have to get more blood testing done for the brain tumor and the resulting osteoporosis. All involve fasting, so I think I'm going to try to get them all done tomorrow morning.
Sorry for the length. I wish it was the seasonal change, but this time I can't blame it on that.
i do think allergies and any other issues including bad sinus headaches migraines can affect all of our pain levels. It is funny you started this thread. I finnaly went to an allergiest and found my rashes were not pysoritic artitus but severe allergic reactions to many things. While i hated the process taken care of getting some of those things out of my enviorment most certainly helps.
I do take a bad nose dive before storms though my pain levels stay high from as much as 8 hours before storms to after they leave.
See we are our best advocates sometimes when we can see ceratin things can be big time pain triggers
I also noticed lots of us having many bad days. Heres hoping we get some short term releif...
Steve, just a quick FYI. My cousin has been on 3 different cholesterol meds and has stopped them all for, guess what? Severe muscle pain and cramping/spasms. Especially in her hips and legs. The ones she has taken so far are statins...Pravachal, Lipitor and Zocor. Her doc wanted to try Zetia, but since all the press about it not working, she decided not to even bother. Just thought I'd let you know. cmpgirl